Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publications


2018 | Journal Article | IST-REx-ID: 8421 | OA
On the local Birkhoff conjecture for convex billiards
V. Kaloshin, A. Sorrentino, Annals of Mathematics 188 (2018) 315–380.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 8427 | OA
Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle
J. De Simoi, V. Kaloshin, Q. Wei, Annals of Mathematics 186 (2017) 277–314.
View | DOI | Download Preprint (ext.) | arXiv
 

2016 | Journal Article | IST-REx-ID: 8496
An integrable deformation of an ellipse of small eccentricity is an ellipse
A. Avila, J. De Simoi, V. Kaloshin, Annals of Mathematics 184 (2016) 527–558.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8503
Finiteness of central configurations of five bodies in the plane
A. Albouy, V. Kaloshin, Annals of Mathematics 176 (2012) 535–588.
View | DOI
 

2007 | Journal Article | IST-REx-ID: 8512 View | DOI
 

1999 | Journal Article | IST-REx-ID: 8526
An extension of the Artin-Mazur theorem
V. Kaloshin, The Annals of Mathematics 150 (1999) 729–741.
View | DOI
 

Filters and Search Terms

issn=0003-486X

Search

Filter Publications